A product formula for the TASEP on a ring
2016 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 48, no 2, 247-259 p.Article in journal (Refereed) Published
For a random permutation sampled from the stationary distributionof the TASEP on a ring, we show that, conditioned on the event that the rstentries are strictly larger than the last entries, the order of the rst entries isindependent of the order of the last entries. The proof uses multi-line queues asdened by Ferrari and Martin, and the theorem has an enumerative combinatorialinterpretation in that setting.As an application we prove a conjecture of Lam and Williams concerningSchubert factors of the stationary probability of certain states.Finally, we present a conjecture for the case where the small and large entriesare not separated.
Place, publisher, year, edition, pages
Wiley-Blackwell, 2016. Vol. 48, no 2, 247-259 p.
TASEP, exclusion process, multi-line queue, Markov chain
IdentifiersURN: urn:nbn:se:kth:diva-156858DOI: 10.1002/rsa.20595ISI: 000367624300002ScopusID: 2-s2.0-84952987496OAI: oai:DiVA.org:kth-156858DiVA: diva2:768229
QC 201602052014-12-032014-12-032016-02-05Bibliographically approved